# SDR C2XA09SH142

- Difficulty date: May 3, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION AT FRAME 20.  MAINTENANCE REMOVED CORROSION AND INSTALLED REPAIR DOUBLER AT FRAME 20 ON LT OMEGA BEAM IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
